Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | Survey Sampling in Economic and Social Research | 88--95
Tytuł artykułu

Prediction of Domain Totals by of Test-predictor

Warianty tytułu
Języki publikacji
The considered test-predictors are decision processes because the selection of a specific predictor depends on testing hypothesis on equality of two or more means. Author in this paper studies some test-predictor which depends on testing hypotheses on equality of two or more means.
  • University of Economics in Katowice, Poland
  • Bankroft Т. (1944): On Biases in Estimation Due to the Use of Preliminary Tests of Significance. "The Annals of Mathematical Statistics", Vol.15, No. 2, pp. 190-204.
  • Bankroft T.A., Han C.P. (1977): Inference Based on Conditional Specification: A Note and a Bibliography. "International Statistical Review", Vol. 45, pp. 117-127.
  • Bock M.L., Yancey Т., Judge G. (1973): The Statistical Consequences of Preliminary Test Estimators in Regression. "Journal of the American Statistical Association", Vol. 68, No. 341, pp. 109-116.
  • Giles D., Lieberman O., Giles J. (1992): The Optimal Size of a Preliminary Test of Linear Restrictions in a Misspecified Regression Model. "Journal of the American Statistical Association", Vol. 87, No. 420, pp. 1153-1157.
  • Giles J.A., Giles D.E.A. (1993): Pre-Test Estimation and Testing in Econometrics: Recent Developments. "Journal of Economic Surveys", Vol. 7, No. 2, pp. 146-197.
  • Hochberg Y., Tamhane A.C. (1987): Multiple Comparison Procedures. Wiley, New York-Chichester-Brisbane-Toronto-Singapore.
  • Judge G.G., Bock M.E. (1978): The Statistical Implications of Pre-Test and Stein-Rule Estimators in Econometrics. North-Holland, Amsterdam.
  • Miller R.G. (1981): Simultaneous Statistical Inference. Springer Verlag, New York.
  • Saleh A.K.Md.E. (2006): Theory of Preliminary Test and Stein-Type Estimator with Application. Wiley, New York.
  • Sclove L., Morris C., Radhakrishnan R. (1972): Non Optimality of Preliminary Test Estimators for the Mean of a Multivariate Normal Distribution. "The Annals of Mathematical Statistics", Vol. 43, No. 5, pp. 1481-1490.
Typ dokumentu
Identyfikator YADDA

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.